# SDR WVER2015102000010

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341704
- Condition: Corroded
- Location: Bs 280
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT BULKHEAD WEB HAS CORROSION AT RBL9.
